Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 4, NWS Des Moines, IA

April 13, 2018Hamilton County, Webster County, Wright County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 13, 2018, 6:39 PM CDT for Hamilton County, Webster County, Wright County, Iowa. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 6:39 PM CDT (23:39 UTC)
Expired
Apr 13, 2018, 7:30 PM CDT
In force
51 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Hamilton County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:45 PM CDTHAIL 0.25Moorland, IA
Apr 13, 6:55 PM CDTHAIL 0.25Fort Dodge, IA
Apr 13, 7:05 PM CDTTSTM WND GST 583 Nnw Fort Dodge, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 3:22 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-547 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS53 KDMX 132339
SVRDMX
IAC079-187-197-140030-
/O.NEW.KDMX.SV.W.0004.180413T2339Z-180414T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
639 PM CDT FRI APR 13 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Webster County in central Iowa...
  Southwestern Wright County in north central Iowa...
  Northwestern Hamilton County in central Iowa...

* Until 730 PM CDT.

* At 638 PM CDT, a severe thunderstorm was located 8 miles south of
  Fort Dodge, moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters. At 638 pm...ping pong ball 
           sized hail was reported 3 miles north of Jefferson.    

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Fort Dodge, Webster City, Fort Dodge Regional Airport, Coalville,
  Badger, Otho, Lehigh, Duncombe, Callender, Vincent, Moorland,
  Woolstock, Woodman Hollow State Park, Dolliver Memorial State Park,
  Lizard Creek State Recreation Area, Brushy Creek St Recreation Area
  and Sportsman Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4265 9371 4226 9402 4232 9436 4265 9430
TIME...MOT...LOC 2338Z 209DEG 33KT 4239 9419 

HAIL...1.50IN
WIND...60MPH
 
$$

MF
2 follow-up statements
165 
WWUS53 KDMX 132353
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
653 PM CDT FRI APR 13 2018

IAC079-187-197-140030-
/O.CON.KDMX.SV.W.0004.000000T0000Z-180414T0030Z/
Webster IA-Wright IA-Hamilton IA-
653 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL WEBSTER...SOUTHWESTERN WRIGHT AND NORTHWESTERN HAMILTON
COUNTIES...

At 653 PM CDT, a severe thunderstorm was located 7 miles southeast of
Fort Dodge, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fort Dodge, Webster City, Fort Dodge Regional Airport, Coalville,
Badger, Otho, Lehigh, Duncombe, Vincent, Moorland, Woolstock, Woodman
Hollow State Park, Dolliver Memorial State Park, Lizard Creek State
Recreation Area, Brushy Creek St Recreation Area and Sportsman Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4228 9401 4240 9434 4265 9430 4265 9371
TIME...MOT...LOC 2353Z 211DEG 30KT 4243 9409 

HAIL...1.00IN
WIND...60MPH
 
$$

MF
227 
WWUS53 KDMX 140008
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
708 PM CDT FRI APR 13 2018

IAC079-187-197-140030-
/O.CON.KDMX.SV.W.0004.000000T0000Z-180414T0030Z/
Webster IA-Wright IA-Hamilton IA-
708 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN WEBSTER...SOUTHWESTERN WRIGHT AND NORTHWESTERN HAMILTON
COUNTIES...

At 708 PM CDT, a severe thunderstorm was located near Eagle Grove, or
10 miles northwest of Webster City, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Fort Dodge, Webster City, Fort Dodge Regional Airport, Coalville,
Badger, Otho, Lehigh, Duncombe, Vincent, Woolstock, Woodman Hollow
State Park, Dolliver Memorial State Park, Brushy Creek St Recreation
Area and Sportsman Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4236 9422 4265 9423 4265 9371 4228 9401
TIME...MOT...LOC 0008Z 211DEG 39KT 4258 9396 

HAIL...0.75IN
WIND...60MPH
 
$$

MF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:59 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 13, 4:59 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
459 PM CDT Fri Apr 13 2018

...Updated to include Hydrology Discussion below...

.SHORT TERM.../Tonight/
Issued at 426 PM CDT Fri Apr 13 2018

Bottom Line up Front...
Severe Weather main threat in southern Iowa for the immediate
short- term. Large hail, tornadoes, and damaging winds all
possible. Transition to winter weather hazards overnight across
northern to northwestern Iowa.

Setup...
20z Sfc analysis has roughly a 990mb low positioned over
southeastern Nebraska/northeastern Kansas. Well-advertised
moisture has surged ahead of this low into the warm sector, aided
by 50 to 60 kt moisture transport winds. All eyes have been on how
far north the warm front (oriented from west to east) attendant
to the sfc low would make it today. At present time, the boundary
is draped around the southern three tiers of counties in Iowa.
South of the boundary, dewpoint temperatures have climbed into the
60s. Much of southwestern Iowa had sunshine through this morning
which aided in destabilization. Convective initiations is well
underway from southwestern Iowa southward through Kansas.

Ongoing Severe Weather...
With ongoing convection, focus is on mode and longevity. Latest
RAP showing widespread CAPE values of 2000 J/Kg. 0-6KM shear is
upwards of 50 kts and low-level helicity is off the charts. With
this moisture, sounding profile, LCL heights are more than
sufficiently low for tornadoes... especially near to the
boundary. Hodograph analysis has slowed down storm motion to more
the 30 to 40 mph range vs the 50 to 60 mph range they were
suggesting yesterday. Storms getting north of the boundary will
lose their tornado potential, with elevated hail being the main
convective mode.

Into the overnight, boundary layer won't decouple, so we won't have
capping issues. Instability lingers, though waning through 12z Sat.
The boundary is slated to slowly drift southward, making it into
Missouri between 06z Sat and 09z Sat, which will bring an end to the
SVR/Tor threat. Will have to keep an eye on storms in
Kansas/Missouri moving northward... with such prolific shear
profiles, storms should be able to sustain themselves into Iowa.

.LONG TERM.../Saturday through Friday/
Issued at 426 PM CDT Fri Apr 13 2018

Bottom Line up Front...
Winter weather hazards continue tonight through Sunday, with
blizzard potential likely in northwestern Iowa. Strong winds will
be major driver of impacts.

Transition to snow should begin in northwestern Iowa around 12z Sat
as CAA begins to infiltrate Iowa. Minor tweaks made to the forecast
from the previous days... the biggest of which has been to beef up
amounts slightly in northwestern Iowa. In short, there has been a
trend to linger instability through Iowa as major ascent processes
in play. Thundersnow remains very possible, which typically
indicates upwards of 2 inch per hour rates. High confidence in winds
remaining in the 25 to 35 mph range, with gusts upwards of 50 mph in
northwestern Iowa. Winds will be the biggest driver of impacts, as
visibility will approach zero during heavier periods of
snow...likely in the Saturday Morning to Saturday afternoon
timeframe. This would have significant impacts on travel, making
travel very dangerous and nearly impossible in certain locations. As
our sfc low pulls away to the east, snowfall intensity/rates will
begin to diminish Saturday afternoon into the evening hours.

Another forecast tweak has been to linger the snow into Sunday. The
12z NAM especially keeps some forcing in our eastern counties
through at least 18z Sun. Winds should be around 15 to 25 mph during
this timeframe, so there may still be travel impacts as visibility
could drop to less than one mile at times.

Monday and Beyond...
High pressure moves in to melt snow and quiet the weather on Monday.
Long-term models have consistently been showing the next systems to
push through the upper Midwest on Wednesday and on Saturday. At this
time, it appears these should be fairly low-impact systems, with
rain and a possible light rain/snow mix during the overnight hours
Tuesday night and Friday night.

&&

.AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/
Issued at 1255 PM CDT Fri Apr 13 2018

TAFs will be a mess throughout this period. High confidence in IFR
conditions. Will need to watch KFOD and KMCW in particular after
12z for LIFR potential for reduced vsbys due to blowing snow.

Confidence medium to high on thunder... KDSM and KOTM in
particular will need to have thunder modified for this evening as
strong to severe thunderstorms possible. Next TAF update will
feature more precise timing and location on thunder, along with
possible BLSN mention at KFOD and KMCW.

&&

.HYDROLOGY...
Issued at 458 PM CDT Fri Apr 13 2018

Wet period expected over the next couple days with seasonally
moderate to heavy QPF expected across the northern CWA. In response,
the 2-day QPF hydrograph ensembles show significant within-bank
rises at many forecast points within the Cedar, Iowa and Des Moines
River basins mainly along and north of US Hwy 20, with the exception
being the Des Moines River at Des Moines SE 6th St where the river
may come within a couple feet of flood stage.

The 2-day QPF hydrograph ensembles suggest flooding is possible at a
few locations in the Cedar and Des Moines River basins along and
north of US Hwy 20. A Flood Warning has already been issued for the
West Fork Des Moines River at Estherville. In addition, a Flood
Watch has been issued for the Cedar River at Cedar Falls.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 7 AM Saturday to 1 AM CDT Sunday
for IAZ025-035-036-044>047-057-058.

Blizzard Warning from 7 AM Saturday to 1 AM CDT Sunday for
IAZ004-005-015-023-024-033-034.

Winter Weather Advisory from 7 AM Saturday to 1 PM CDT Sunday
for IAZ017-026.

Winter Storm Warning from 7 AM Saturday to 1 AM CDT Sunday for
IAZ006-007-016.

Winter Weather Advisory from 1 AM to 1 PM CDT Sunday for IAZ007-
027-028-037>039.

&&

SHORT TERM...Kotenberg
LONG TERM...Kotenberg
AVIATION...Kotenberg
HYDROLOGY...Zogg
Hazardous weather outlook, Apr 13, 4:47 PM CDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
447 PM CDT Fri Apr 13 2018

IAZ004-005-015-023-024-033-034-142200-
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-
447 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Non-severe thunderstorms are possible this evening through
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Blizzard Warning is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. Snowfall reports are
always appreciated.

IAZ006-007-016-142200-
Winnebago-Worth-Hancock-
447 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Thunderstorms are possible this evening and tonight. A few strong
storms cannot be ruled out, with hail being the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Winter Storm Warning is in effect for the area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely. Snowfall reports are always
appreciated.

IAZ017-025-026-035-036-044>047-057-058-142200-
Cerro Gordo-Wright-Franklin-Webster-Hamilton-Crawford-Carroll-
Greene-Boone-Audubon-Guthrie-
447 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible this evening and
tonight, especially south. Hail will be the main threat, with
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Winter Weather Advisory is in effect for the area. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details. Strong winds are likely tonight through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening, especially south.
Snowfall reports are always appreciated.

IAZ027-028-037>039-142200-
Butler-Bremer-Hardin-Grundy-Black Hawk-
447 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible this evening and
tonight, especially south. Hail will be the main threat, with
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Winter Weather Advisory is in effect for the area. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details. Non-severe thunderstorms are possible
Saturday morning. Strong winds are likely tonight through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening, especially south.
Snowfall reports are always appreciated.

IAZ048>050-059>062-070>075-081>086-092>097-142200-
Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-
Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-
Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
447 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Severe thunderstorms are possible this evening into early tonight.
Large hail, damaging winds, and tornadoes are all possible,
especially south.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Non-severe thunderstorms are possible Saturday afternoon, along
with rain and a wintry mix of precipitation.

Strong winds are likely tonight through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening and early tonight.

Kotenberg

In the hours before

Local storm report, Apr 13, 6:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
619 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND DMG     4 SE BRAYTON            41.50N 94.87W
04/13/2018                   CASS               IA   PUBLIC

            DELAYED REPORT - RELAYED FROM NEWS MEDIA IN
            ATLANTIC. REPORT OF CAMPER BLOWN OVER
            NORTHEAST OF ATLANTIC.

&&

JAJ
Local storm report, Apr 13, 6:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             GOWRIE                  42.28N 94.29W
04/13/2018  E0.50 INCH       WEBSTER            IA   TRAINED SPOTTER

            DIME SIZED AND SMALLER.

&&
Local storm report, Apr 13, 6:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
623 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             2 W GOWRIE              42.28N 94.33W
04/13/2018  E1.00 INCH       WEBSTER            IA   AMATEUR RADIO

&&
Local storm report, Apr 13, 6:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             5 N JEFFERSON           42.09N 94.38W
04/13/2018  M1.25 INCH       GREENE             IA   TRAINED SPOTTER

&&
Local storm report, Apr 13, 6:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
626 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             3 N GUTHRIE CENTER      41.72N 94.50W
04/13/2018  E0.25 INCH       GUTHRIE            IA   TRAINED SPOTTER

&&
Local storm report, Apr 13, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
629 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             GOWRIE                  42.28N 94.29W
04/13/2018  E1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:32 AM CDTBlizzard WarningDMXCalhoun, Cerro Gordo, Emmet, Hancock, Humboldt, Kossuth and 5 more48 hr
Apr 13, 4:53 AM CDTSpecial Weather StatementDMXCerro Gordo52 min
Apr 13, 5:36 AM CDTSpecial Weather StatementDMXWorth24 min
Apr 13, 11:08 AM CDTRiver Flood WatchDMXBlack Hawk24 hr
Apr 13, 3:54 PM CDTWinter Storm WarningDMXCerro Gordo, Hancock, Winnebago, Worth20 hr
Apr 13, 3:54 PM CDTWinter Weather AdvisoryDMXAdair, Audubon, Black Hawk, Boone, Bremer, Butler and 37 more48 hr
Apr 13, 4:18 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass57 min
Apr 13, 5:27 PM CDTSpecial Weather StatementDMXGreene63 min
Apr 13, 5:36 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene39 min
Apr 13, 6:02 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster43 min
Apr 13, 6:52 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene38 min
Apr 13, 6:57 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.